Georgia, 2013Flash Flood and Flooding in Georgia, February 11 to 15, 2013
February 11 to 15, 2013 · NWS TAE · 5 events in 5 counties and zones
As a cold front moved south into the region and stalled, a series of upper level disturbances moved through the area with broad southwest flow and moist conditions. As the boundary became oriented parallel to the upper level winds, training bands of convection set up, particularly across southwest Georgia where flash flooding and areal flooding occurred.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $500,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
As a cold front moved south into the region and stalled, a series of upper level disturbances moved through the area with broad southwest flow and moist conditions. As the boundary became oriented parallel to the upper level winds, training bands of convection set up, particularly across southwest Georgia where flash flooding and areal flooding occurred. Radar estimated that rainfall amounts of 8-10 inches occurred in a swath from Early county northeastward to Ben Hill county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Feb 11, 9:30 AM EST, 3 hours 30 minutes earlier.
Area forecast discussion, Feb 11, 9:30 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EST Mon Feb 11 2013
.MESOSCALE UPDATE [through this Afternoon]...
Numerous showers and thunderstorms continue to develop along a
composite outflow boundary from near the Alabama-Florida border ENE
towards Albany, GA (KABY). The outflow boundary roughly establishes
the southward extent of a shallow cold pool that developed due to
abundant overnight convection. The cold pool appears to be about
2000 feet deep examining the BMX 12z sounding. 13z SPC mesoanalysis
(objective RUC analysis) indicates an elongated area of deep
moisture convergence along the outflow boundary, with a maximum in
west-southwesterly low-level moisture transport centered right over
SE Alabama. These moisture transport vectors, and thus the LLJ are
close to being boundary-parallel, which from a pattern recognition
standpoint is a classic setup for flash flooding. Given recent
reports with rainfall totals as high as 8 inches in some of our SE
Alabama zones, and the likelihood of additional heavy rainfall
through the day, we are becoming increasingly concerned about a
significant flash flooding event in those areas.
One additional concern is whether or not training echoes will
develop south with time - more into the I-10 corridor of the Florida
Panhandle. The HRRR supports this idea by afternoon, and therefore
the next decision to be made with respect to the Flash Flood Watch
will be whether or not to expand it south.
Once a decision is made (prior to 1530z) regarding additional
expansion of the FFA, we will likely ratchet up the wording in both
the existing portion of the FFA (where flooding is already
occurring) as well as the HWO.
There will still be the potential for isolated severe thunderstorms,
as mesoanalysis shows around 1000 j/kg of MLCAPE with around 50
knots of effective shear. However, the best severe weather potential
would probably be in the warm sector away from the training storms
that are anchored near the outflow boundary.
&&
.NEAR TERM [Tonight]...
With front sagging towards N FL tonight and likely stalling, it
will be a wet night however there should be a lull in development of
storms as we will be in relatively more stable air. may be some fog
development ahead of boundary.
&&
.SHORT TERM [Tuesday Through Wednesday]...
The large scale long wave pattern commence with a trough over NE
states and adjacent Canada with axis down ern seaboard and another
trough over Central and srn plains with low developing over TX.
Upper high anchored over Srn Gulf of Mex. At surface, low Canadian
Maritimes with cold front SSW down extreme wrn Atlc remaining
quasi-stnry across fl portion of CWA and into nrn gulf of Mex as
it gets caught in the upper level SW flow ahead of upstream
trough. With several impulses moving rapidly thru SE region in
strong divergent WSW mid/upper flow downstream of upper
trough/low, the primary concern will be locally heavy rainfall
through the period.
During Tuesday, the Ern low will move across New England while
Plains low likely opens up into a wave late TUES night. At
surface, low forms in Srn Plains and then moves ENE along Nrn Gulf
to LA Tues eve then inland to Srn AL at night with cold front
lifting NWD back i-10 corridor then to GA/AL border. Initially this
translates to increasing overrunning/isentropic lift spreading ewd.
As low lifts further newd, front dragged back SEWD across our area.
As far as severe wx, best shot will be Tues night. The proximity of
the surface low and proximity of front and upper features will favor
a strongly sheared environment. Key factor is where front actually
sets up. As SPC noted limiting factor may be development of multiple
thunderstorm clusters which would retard nwd movement of MT airmass
so best chances for strong to severe convection will be near
Panhandle coast where dew points in the mid-upper 60s are forecast.
North of front, more elevated tstms would favor hail while south of
front with strong deep layer shear, more surface based storms with
super cells/damaging wind and even an isold tornado cant be
discounted. GFS and Nam both show 0-6 KM shear of near 70 kt over
SE AL and 60kt over Panhandle at 12z Wed. SPC has placed area in
5% severe prob for Tues night and suspect this will be raised before
Tues night.
On Wed morning, low across Central GA with cold front bisecting CWA.
Several shortwaves move across region to push front SEWD. pops
remain especially on high side to begin the day. Chance of
strong to isold severe storms remain especially in warm sector where
deep shear will battle limited buoyancy for control. By end of
period, low races newd, cold front dragged SEWD of CWA with drier
air beginning to enter NW third of CWA. Total STP rainfall amounts
through Wed could easily average 3 to 4 inches with isolated 5
inches totals especially Nrn tier counties so flooding concerns will
be closely monitored.
&&
.LONG TERM [Wednesday Night through Sunday]...
The long term forecast is now a little more uncertain due to the
slower progression of the upper level system seen in the 12z model
cycle. The 00z Euro was weighted heavier in today's long term
forecast, so should the slower progression of the 12z GFS pan out,
unsettled weather could continue into Thursday before the Eastern
CONUS pattern amplifies enough to kick out the frontal boundary
that had been in place across the region. Model guidance, however,
is in reasonably good agreement, that with the amplification of
the pattern late in the period (Fri-Sun), that cooler than normal
weather will be returning to the region. The GFS is much more
amplified and colder indicating lows potentially in the low to mid
20s by Sunday morning. Both the 10/00z and 10/12z Euro are less
intense with the incoming cooler airmass, so weighted the forecast
in this direction, which still produces well below normal
temperatures by Sunday.
&&
.AVIATION...
[Through 12Z Tuesday] This forecast will be an unsettled one with
periods of showers and thunderstorms. These will be most frequent
across DHN and ABY, but gradually develop southeast to impact the
remaining terminals as a cold front approaches from the northwest.
MVFR conditions will prevail for the most part, with periods of
IFR early this morning and again overnight. South to southwest
winds will be gusty today at all of the terminals with gusts to
around 20 kt. Gusts is TS will be higher. Finally, incoming data
from the KTAE 12Z upper air sounding indicated 40-kt winds at
around 1500 ft and this was supported by the KTLH and KEVX WAD
wind profile data. We included a LLWS group at TLH and ECP
accordingly.
&&
.MARINE...
Based on latest buoys, Small craft advisory will be allowed to drop
across the western waters with this package Winds will remain below
headline criteria despite occasional storms until Wednesday when an
area of low pressure will move across the Gulf. Winds will increase
to near advisory levels at this time. Winds will shift to offshore
on Thursday and then diminish into the weekend.
&&
.FIRE WEATHER...
A cold front will settle south across the forecast area from
northwest to southeast today into tonight. This front will then
return inland as a warm front on Tuesday as a low pressure system
tracks from the north central Gulf of Mexico northeast across the
southeastern states. This low will finally drag a stronger cold
front across the region on Wednesday. Drier air will arrive behind
this front for later in the work week. However, temperatures will
also be much cooler which will keep relative humidities above
critical values.
&&
.HYDROLOGY...
Overnight, some of the flashier rivers across SE AL has shown
notable rises and need to be monitored in case a river flood product
is necessary later today. Expect 2 to 4 inches of rain across the
region starting through Wednesday with the heaviest totals
across Southern Alabama and Georgia. Isolated higher totals up to 5
inches are possible. Widespread flooding is not anticipated.
However, rises on rivers are anticipated with this rainfall,
particularly further to the north where the combination of local
runoff and routed upstream flows lead to a few locations reaching
minor flood stage later this week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 77 57 66 58 69 / 70 60 60 80 80
Panama City 74 58 65 57 67 / 80 60 60 90 80
Dothan 73 53 62 55 61 /100 80 80 90 80
Albany 73 52 60 54 67 /100 80 80 90 80
Valdosta 78 54 63 55 69 / 70 60 50 80 70
Cross City 78 57 73 56 72 / 20 40 30 70 70
Apalachicola 72 60 66 60 67 / 60 50 50 80 80
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...FLASH FLOOD WATCH through Tuesday morning for Baker-Calhoun-
Clay-Dougherty-Early-Lee-Miller-Quitman-Randolph-Terrell.
AL...FLASH FLOOD WATCH through late tonight for Coffee-Dale-Geneva-
Henry-Houston.
GM...None.
&&
MESOSCALE UPDATE...Lamers
NEAR TERM...Wool
SHORT TERM...Block
LONG TERM...Godsey
AVIATION...Wool
MARINE...Block
FIRE WEATHER...Wool
HYDROLOGY...BlockHazardous weather outlook, Feb 11, 9:55 AM EST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
955 AM EST MON FEB 11 2013
ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-121130-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
955 AM EST MON FEB 11 2013 /855 AM CST MON FEB 11 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
HEAVY RAINFALL IS EXPECTED TO CONTINUE NEAR A STALLED BOUNDARY TODAY
AND THIS EVENING...ESPECIALLY FROM NEAR THE FLORIDA-ALABAMA BORDER
...TO AROUND OR JUST SOUTH OF ALBANY GEORGIA. GIVEN HEAVY RAINFALL
THAT HAS ALREADY OCCURRED OVERNIGHT...FLASH FLOODING WILL BE
POSSIBLE IN THESE AREAS...AND THERE IS INCREASING CONCERN FOR A
SIGNIFICANT FLASH FLOODING EVENT IN PARTS OF SOUTHEAST ALABAMA.
PEOPLE IN THAT AREA ARE URGED TO MONITOR THE WEATHER SITUATION FOR
THE REMAINDER OF THE DAY.
ISOLATED SEVERE WEATHER WILL REMAIN POSSIBLE TODAY...ESPECIALLY
SOUTH OF THE STALLED BOUNDARY OVER THE WESTERN FLORIDA PANHANDLE.
DAMAGING WINDS AND AN ISOLATED TORNADO WOULD BE THE MAIN THREATS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
STRONG TO POSSIBLY SEVERE STORMS AS WELL AS PERIODS OF HEAVY
RAINFALL ARE POSSIBLE TUESDAY INTO WEDNESDAY. STORM TOTAL RAINFALL
OF 3 TO 5 INCHES IS FORECAST ACROSS NORTHERN PORTIONS OF THE
FORECAST AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE TOTALS
COULD LEAD TO LOCALIZED FLOODING AND EVEN POTENTIAL RIVERINE
FLOODING LATER IN THE WEEK. FINALLY...ANOTHER PERIOD OF ADVISORY
LEVEL WINDS AND SEAS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY AS
THE LOW PASSES NORTH OF THE MARINE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY. SPOTTERS ARE REQUESTED TO
SELF ACTIVATE IF WATCHES OR WARNINGS ARE ISSUED FOR THEIR AREA.
RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED.
08/RB
In the hours before
Local storm report, Feb 11, 8:09 AM EST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
809 AM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN GENEVA 31.04N 85.88W
02/11/2013 M5.00 INCH GENEVA AL TRAINED SPOTTER
SINCE 9 PM LAST NIGHT...APPROX A 10 HR TOTAL.
0800 AM HEAVY RAIN WICKSBURG 31.21N 85.62W
02/11/2013 E6.00 INCH HOUSTON AL PUBLIC
STILL RAINING. TOTAL SO FAR.
0800 AM HEAVY RAIN PAXTON 30.98N 86.30W
02/11/2013 E2.75 INCH WALTON FL PUBLIC
TOTAL SO FAR.
&&
08-LAMERSLocal storm report, Feb 11, 8:17 AM EST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 AM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CEDAR SPRINGS 31.18N 85.04W
02/11/2013 M3.76 INCH EARLY GA MESONET
RAINFALL TOTAL SO FAR.
0700 AM HEAVY RAIN SELLERSVILLE 31.13N 86.00W
02/11/2013 M5.72 INCH GENEVA AL MESONET
RAINFALL TOTAL SO FAR.
0700 AM HEAVY RAIN 2 NW WICKSBURG 31.23N 85.65W
02/11/2013 M5.21 INCH HOUSTON AL MESONET
RAINFALL TOTAL SO FAR.
0800 AM HEAVY RAIN CAIRNS AAF 31.28N 85.71W
02/11/2013 M4.27 INCH DALE AL AWOS
TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.
0800 AM HEAVY RAIN LOWE ARMY HELIPORT 31.36N 85.75W
02/11/2013 M2.99 INCH DALE AL AWOS
TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.
&&
08-LAMERSLocal storm report, Feb 11, 9:18 AM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 AM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM HEAVY RAIN GENEVA 31.04N 85.88W
02/11/2013 M8.25 INCH GENEVA AL TRAINED SPOTTER
UPDATE TO A PREVIOUS REPORT. SPOTTER MEASURED 3.25 INCHES
OF RAIN IN THE PAST TWO HOURS...BRINGING THE TOTAL SINCE
LAST EVENING TO 8.25 INCHES.
&&
08-LAMERSLocal storm report, Feb 11, 9:35 AM EST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM FLASH FLOOD MALVERN 31.14N 85.52W
02/11/2013 GENEVA AL EMERGENCY MNGR
WATER IN HOMES ON COLLEGE STREET.
0927 AM FLASH FLOOD GENEVA 31.04N 85.88W
02/11/2013 GENEVA AL EMERGENCY MNGR
8 FEET OF WATER IN THE BASEMENT OF WIREGRASS HOSPITAL.
ALSO STANDING WATER 2-4 INCHES IN STREETS AROUND
DOWNTOWN. NUMEROUS ROADS CLOSED AROUND THE COUNTY.
0920 AM FLASH FLOOD DOTHAN 31.22N 85.39W
02/11/2013 HOUSTON AL PUBLIC
WATER INTO GARAGE OF RESIDENCE IN LAVOR HILLS SUBDIVISION
IN DOTHAN. FLOODING OF LOW LYING AREAS AND SOME ROADS
ONGOING.
&&
JSELocal storm report, Feb 11, 12:24 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1224 PM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM HEAVY RAIN 1 WNW DOTHAN 31.23N 85.41W
02/11/2013 M8.42 INCH HOUSTON AL PUBLIC
8.42 INCHES OF RAINFALL COLLECTED JUST OUTSIDE DOTHAN,
AL. SINCE 9PM SUNDAY NIGHT.
1222 PM HEAVY RAIN 1 WNW DOTHAN 31.23N 85.41W
02/11/2013 M8.42 INCH HOUSTON AL PUBLIC
8.42 INCHES OF RAIN COLLECTED SINCE SUNDAY AT 9PM.
&&
TIFFANY.HERSEYLocal storm report, Feb 11, 12:48 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1248 PM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 3 E TAYLOR 31.17N 85.41W
02/11/2013 HOUSTON AL NEWSPAPER
WATER AT A DEPTH OF APPROX. 1 FOOT OR SO FLOWING PAST A
HOUSE ON BLACKMAN RD SOUTH OF DOTHAN. REPORT FROM VIDEO
FROM DOTHAN EAGLE NEWSPAPER.
&&
08-LAMERSFlash Flood, Miller
- When
- February 11, 1:00 PM EST to 2:30 PM EST
- Where
- Miller County, 4.01 mi WNW of Harmony Church Rd/Hwy 45 to 3.33 mi NNW of Harmony Church Rd/Hwy 45
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.252, -84.793
Several roads were closed due to flash flooding north of Colquitt around U.S Highway 27 and State Highway 45.
Flood, Ben Hill
- When
- February 13, 3:00 AM EST to 11:00 AM EST
- Where
- Ben Hill County, 0.97 mi NW of Queensland to 1.05 mi SW of Lulaville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.799, -83.252
Persistent moderate to heavy rain over a greater than 6 hour period led to flooding over portions of Highway 129 as well as several dirt roads in Ben Hill County. No structures were impacted.
Flood, Irwin
- When
- February 13, 3:00 AM EST to 11:00 AM EST
- Where
- Irwin County, 0.59 mi W of Arp to 2.84 mi S of Arp
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.750, -83.410
Persistent moderate to heavy rain over a greater than 6 hour period led to flooding across portions of Irwin County. Around a half dozen dirt roads were closed around the county as well as portions of Highway 107. Irwin county schools were closed for the day as a result of the flooding. No structures were impacted.
Flood, Worth
- When
- February 13, 3:00 AM EST to 11:00 AM EST
- Where
- Worth County, 5 mi NW of Sylvester to 5 mi NE of Poulan
- Cause
- Heavy Rain
- Property damage
- $500,000
- Reported by
- Emergency Manager
- Coordinates
- 31.581, -83.890
Persistent moderate to heavy rain over a greater than 6 hour period led to significant flooding across portions of Worth county. There were up to 30 road closures in Sylvester with an additional 15 county roads closed and 4 roads closed in Poulan. 18 houses flooded in Sylvester with an additional 2 houses flooded in the county. Monetary damage was estimated.
Flood, Cook
- When
- February 14, 10:00 AM EST to February 15, 10:00 AM EST
- Where
- Cook County, 4.87 mi SW of Flat Ford to 4.92 mi SSW of Flat Ford
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.162, -83.546
The bridge over the Little River in Reed Bingham State Park was closed due to flooding from the Little River from persistent moderate to heavy rain.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Alabama, February 11 to 12, 2013$3.4 million · 12 events
- Hail and Damaging Winds in Texas, February 11, 2013$67,000 · 1.75 in hail · 7 events
- Flash Flooding and Hail in Mississippi, February 11 to 12, 2013$25,000 · 1 in hail · 15 events
- Winter Weather in Pennsylvania, February 11, 20139 events
- Winter Weather in New Jersey, February 11, 20135 events
- Hail in Texas, February 11, 2013$1,000 · 1 in hail · 5 events
- Flood and Hail in Florida, February 11 to 13, 2013$2,000 · 1 in hail · 4 events
- High Wind in Illinois, February 11, 201350 kt wind · 1 event
- Hail in Louisiana, February 11, 20130.88 in hail · 1 event
- Waterspout in Gulf of Mexico, February 11, 20131 event
- Heavy Snow in New Mexico, February 11 to 12, 20131 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 427316, 436316, 436318, 436321, 436317.